# SDR KY7A14756

- Difficulty date: July 6, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N404MG
- Make and model: Cessna 404
- Aircraft serial: 4040813
- Aircraft time: 14,496 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 5865105X
- Condition: Worn
- Location: Ailerons
- Part time: 14,496 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL FOUR AILERON PRIMARY CONTROL CABLES FOUND WORN, SEVERING SEVERAL STRANDS AT WING STATION 50.021 WHERE IS PASSES IN FRONT OF THE OUTBOARD FLAP BELLCRANK. ONE CABLE HAD 3 OF THE 7 STRANDS SEVERED. CABLES WERE COVERED WITH GREASE AND GRIME MAKING IT DIFFICULT TO INSPECT CABLE.  CLEARANCE IS MINIMAL AT THIS POINT AND THE CABLES HAVE LIMITED SUPPORT TO PREVENT SLAPPING AGAINST BELLCRANK.
